Pregnancy 18-24 Community
I used Plan B. Now, I have brown Spotting. Am I pregnant?
About This Community:

This patient support community is for discussions relating to pregnancy and childbirth in women age 18 to 24.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

I used Plan B. Now, I have brown Spotting. Am I pregnant?

My last period started on the 18th and I had unprotected sex on the 31st and took Plan B on the 1st of November due to the fact that I know that precum after recent ejaculation means that there should be sperm in the precum. I had similar unprotected sex three days after that but I took the Plan B test again less than an hour of the intercourse. Now, it's November 8, and I'm having brown spotting instead of my usual period. I'm still getting the cramps but does this mean I'm pregnant? Help. Please.

I do not want to be pregnant and I do not want my parents to know that I am having sexual intercourse. I already told my boyfriend that we are not going to have sex again until we are married so that I won't have to worry about this anymore so, if you think I am pregnant ...Do you have anything you can advice me with in order to get an abortion without the consent of my parents?

ALSO, I have a lot of stress in mind. One major one is actually being pregnant and with college and school work and family problems. Could this also be the cause of my spotting?
Related Discussions
15 Comments Post a Comment
Blank
Avatar_f_tn
the spotting might be also caused by the plan B pills, it should have worked since you took it early. however, in case you got pregnant, then it is stille arly to know. u'll have to test two weeks after the sex.

as for abortion... sorry i don't know anything about them, others may help, but where do you live? how old r u?? if you add that to your profile, others can advise suitable places,,, that is if you are pregnant.

for now, calm yourself and focus on your college. i know it's hard, but stressing will make things even harder.
Blank
Avatar_f_tn
I updated my profile so that people know the general information about me.

Anyways, I am worried that I had sex during my ovulation time therefore I had an egg ready for me to be fertilized already. I don't know. I'm just really nervous and I cannot focus on my studies because of this. I don't want to over think anything because I know that it would just lead into more stress and abnormalities of my period.
Blank
Avatar_f_tn
i know dear, but just keep in mind that you took the Plan B and you normally have 25% chances of getting pregnant. so,, you might not be pregnant. why bother yourself with it while you don't know.

if,, only if, you knew you are pregnant, then deal with it and stress :)),, not too much though, there is always a solution.

however, if you are not,, then you would be wasting your time worrying and cutting back on your studies.
Blank
Avatar_f_tn
I'm really, really trying to and I don't want to cry right now but.. I just don't want to deal with a pregnancy. My family would never be able to look at me the same way and I don't know what I would do. I'm trying to fix my problem with sex because I know I'm addicted to it and I just, don't know what to do. I'm going crazy and I've turned to God to help me. I don't know. I'm so confused. I just really hope I'm not pregnant.
Blank
Avatar_f_tn
hopefully everything will be fine, it will always get better just when you think it won't. i know this from experience believe me.

so calm down and wait for your period.

keep us posted.. wish you the best
Blank
Avatar_f_tn
plus you can always discuss your problems in here, all MedHelp friends are here to support. and if by "addicted to it" you really mean that you are a sexaholic, which i doubt because of your age, then talk to someone here. i'm sure someone went through the same thing.

keep faith
Blank
Avatar_f_tn
Well, I am supposed to be starting my period today. Instead, I have brown spotting.. That's why I'm worried the most.
Blank
Avatar_f_tn
mmm. then wait till tomorrow morning, if u still have brown spotting only with no actual flow, take a home pregnancy test with first morning urine after around 3 days. if the flow increases , then it's ur period.. Plan B pilss mess with your cycles
Blank
945369_tn?1320833037
plan-b or pills containing Levonorgestrel usually cause the next period to be late by  3-4 days. Try not to worry.. since you already are spotting, your period may soon follow.
Blank
187316_tn?1386360282
Plan B severely messes with your cycle and your body and should never be used unless in emergency situations and NEVER as a substitute for birth control. With that being said I had a oops and took the morning after pill and ended up pregnant. I had no spotting whatsoever. The morning after pill can make your period early/late/heavy/short and because you are starting to bleed I'd say your probably not pregnant. But you do need to look into a form of birth control since your method isn't a wise one.
Blank
1194973_tn?1385507504
I agree with Alaysha. Plan B is not made to be used habitually. You used two in close proximity, and that's a massive dose of hormones into your body. Spotting such as you are is common and Plan B, and so is a messed up period. It could cause an early period, late period, heavy bleeding, light bleeding or spotting. It can also cause breast tenderness, cramping, abdominal pain, nausea and vomiting. If you do not want children, why are you having unprotected sex? They make BC and condoms for these reasons. Use them instead of an emergency contraceptive. They're made for only if your BC fails. Not in place of it.
Blank
Avatar_m_tn
Both my bf an I feel the same guilt about what we have done.
We rubbed our genitals and there was pre ***. It was during my period too. (Most of the forums said there is a low risk of getting pregnant but i am still worried). I took plan b two days after and again five days later the day we did stuff. Now (a week after first plan b taken) I am having blood brown discharge but only a few so far. Is it normal? Should I be worried about pregnancy? Thank you :( it was a moment of stupidity and sorry about the language.
Blank
Avatar_f_tn
I'm going through the same thing right now.... I am freaking out! Someone please help! Did the spotting end up being your period? I'm so scared...
Blank
Avatar_f_tn
Ok, i've been reading up about taking plan b and sometimes it not working properly and turning into a pregnancy! ever since ive missed my period and have just had some spotting. I already have a 2 year old and am not really ready for another one, yet my boyfriend is ready. Well, Here it goes.. my last period was July25-31 which my periods are VERY heavy usually. I had unprotected sex the 18th of August, again on the 20th of august then took the plan b the next day,,again sex the 25th then i noticed a bit of brown discharge it was hardly there. my period was due august 22nd which i have missed. then on the 27th i started spotting bright pink with some clots small stringy almost black/dark red. its very light. My breasts hurt as if i am pregnant i have small cramping diarhia and have been extra tired. Usually my periods start off with spotting and before the end of the day become very heavy i usually wear a tampon and a pad. this is very abnormal for me. Any suggestions?
Blank
Avatar_f_tn
Hi,

I had been having a dark brown mucousy discharge since 3 days(once or twice a day when i pee). I would like to provide some details about my period and sexual history so that you can help me better.

My first day of last period: 26th December 2013
Last day: 30th dec
Menstrual cycle: Almost the same days but sometimes a day earlier or later.
Periods: very heavy. they start with spotting. and then the af starts a day after for sure
Sexual history:
Me and my bf had sex on 6th, 7th of January 2014 thrice on these days. I am not on contraceptive pills. we always use condoms. We had a doubt on 7th if the semen got in contact with me(felt like his semen got down the condom and leaked out, but it was confusing because of the white discharge of me outside the condom). so, I took a morning after pill the same night(7th)

Now the dark brown discharge started on 18th and continuing(its been 3 days now). it happens generally once a day and its about the size of a half square inch. before the dark brown started, for 2 days(16,17) there were blood streaks in the white discharge when i pee.
I have little cramps in my uterus. But its nothing compared to my period cramps which are worse that I cannot even walk and move.
Now my periods are on 26 or 27th. I am scared as hell if it is implantation bleeding. Or it could just be a reaction to the morning after pill?
Should I be scared? Is it even too early to see a doctor?

Please help..
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Pregnancy 18-24 Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Pregnancy Answerers
7157499_tn?1411824985
Blank
tamararae19
Avatar_f_tn
Blank
LadyBeeley
AR
7226538_tn?1410803545
Blank
Mommy_Daddy_2
Newport News, VA
9121436_tn?1407983102
Blank
showard022
8765505_tn?1399768536
Blank
ash060115
Ireland
7283364_tn?1401049650
Blank
GeekMom1213
ME